# SDR SWIA971723

- Difficulty date: March 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 31,518 hours, 38,505 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT WHEN HANDLE IS PLACED IN THE UP POSITION.  RETURNED TO SLC.  REMOVED AND REPLACED A UPLOCK AND DOWNLOCK PROXIMITY SENSOR ON THE LEFT MAIN GEAR, OPS CHECKS OF THE GEAR SYSTEM IS NORMAL IAW MM 32-61-01.
